# SDR SIMA20170927002

- Difficulty date: September 27, 2017
- Submitted: September 28, 2017
- Operation: Air carrier
- Aircraft: N629AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145130
- Aircraft time: 41,874 hours, 38,780 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Malfunctioned
- Location: Nr 2
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

NR 2 PACK OVERLOAD IN FLIGHT AT FL 250 WITH THE NR 1 PACK.  REMOVED AND REPLACED THE RT PACK VALVE IAW AMM 21-51-01.  OPS CHECK FAILED. OPEN
